# SDR UALA2012082704786

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 66,178 hours, 24,370 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Entry Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR EICAS CAME ON DURING APPROACH.  CLEANED AND LUBED DOOR TARGET AND PROXIMITY SWITCH.  OPS CHECK DOOR.  NO EICAS MESSAGE.  OPS CHECK GOOD.
